# SDR ASAA2022122241129

- Difficulty date: December 13, 2022
- Submitted: December 22, 2022
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 53,816 hours, 16,037 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Part serial: 1072772
- Condition: Faulted
- Location: Fwd Cargo
- Part time: 78,142 hours, 31,317 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE APU OFF ELECTRICAL ODOR AND SMOKE OCCURRED IN CABIN. RAN QRC TURNED OFF BUS TRANSFER, CAD/UTIG, IFE PASS, EQUIP COOLING FAN ACTN, & RECIRC FAN OFF. ELECTRICAL ODOR & SMOKE DISSIPATED. ON GROUND, APU ON, BLEED ON, NO SMOKE PRESENT. GROUNDED - YES.  DIVERTED,  REMOVED AND REPLACED LH RECIRC FAN IAW AMM 21-25-02. OPS AND LEAK CHECK GOOD.  ORIG SUBMISSION DATE: 12/19/2022
